A member asked:
i have low vitamin d and currently take 2000 mg of d on a daily basis. i have started having severe fatigue, muscle loss, muscle and nerve pain, and feel drained always tired no energy and muscle joint pain?
1 doctor answer
Dr. Donald Colantino answered
60 years experience Internal Medicine
Vitamin D: Although you're not taking an excessive dose, You may have raised your serum calcium level too much in view of symptoms which appeared after taking vitamin D. Ask your physician to check another vitamin D level as well as a serum calcium. If both are ok, your physician will have to investigate further and check thyroid, kidney, liver function, iron levels, B12 ,cbc,etc.
Answered on Aug 25, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!